# SDR SWAA2020072329013

- Difficulty date: June 27, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB CHORD STAB STA 120.30 FRONT SPAR AT RT HORIZONTAL STABILIZER / REPAIRED INSPAR RIB CHORD STAB STA 120.30 FRONT SPAR AT RT HORIZONTAL STABILIZER IAW EA NO.20- 155-01078 REV IR AND EA#55-0514-20 REV O
